# SDR AALA202405060648

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 35,764 hours, 14,665 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 3R DOOR ARMING HANDLE IS LOOSE. SECURED ARM AND DISARM 3R DOOR YELLOW SQUARE HANDLE PART.
